应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 311-326    DOI: 10.1007/s10255-017-0661-6
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Green Function of Fourth-order Differential Operator with Eigenparameter-dependent Boundary and Transmission Conditions
Xin-yan ZHANG1, Jiong SUN2
1 School of Statistics and Mathematics, Inner Mongolia University of Finance and Economics, Hohhot 010070, China;
2 School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9